| Catalog Number |
5612-X-511 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient's left knee was revised due to stiffness.A 5x11 triathlon revision ts insert was revised to a 5x9 ts revision insert.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.